MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR BIOPSY PROBE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ENCOR BIOPSY PROBE; BIOPSY INSTRUMENT
Model Number ECP0110G
Medical Device Problem Codes Positioning Failure (1158); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one encor biopsy probe was returned for evaluation.During visual evaluation, the probe was bloody and no other anomalies were noted on the device.Upon functional testing, the probe was loaded into the driver and calibrated successfully.The marker was successfully inserted and removed from the probe.Therefore, the investigation is unconfirmed for the reported difficult to remove as the marker was successfully removed from the probe without any issues.However, the investigation is inconclusive for the reported positioning failure as there was no objective evidence provided for review.A definitive root cause for the alleged difficult to remove and positioning failure could not be determined based upon the provided information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.(expiry date: 12/2021).
 
Event or Problem Description
It was reported that during a biopsy procedure, the needle allegedly stuck.The procedure was completed using another device.There was no reported patient injury.

Brand Name
ENCOR BIOPSY PROBE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key12201027
Report Number2020394-2021-01357
Device Sequence Number5061822
Product Code KNW
UDI-Device Identifier00801741086243
UDI-Public(01)00801741086243
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K040842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberECP0110G
Device Catalogue NumberECP0110G
Device Lot NumberVTDZ0867
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2021
Initial Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;